# SDR ASAA2017032621296

- Difficulty date: March 26, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 75,047 hours, 43,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69744471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C AD 20161004-400-53-1 SKIN CRACK FOUND AT THE FWD END OF NR 2 VHF ANTENNA. PERFORMED HFEC, MEASURED CRACK TO BE 4.5" IN LENGTH AROUND LEFT SIDE OF ANTENNA MOUNTING AREA, REF NDT MANUAL PART 6, 51-00-00 PROCEDURE 23.  REMOVED DAMAGE & INSTALLED EXTERNAL DOUBLER, REF EA 400-53EA-18682 AND AD 20161004-400-53-3 83720 4/7/17.
